# SDR DALA2016102507500

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 42,649 hours, 28,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE AFT CABIN DOOR EMERGENCY EXIT SIGN LOST THE LENS/COVER.  MAINTENANCE REPLACED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
